# SDR CA981019029

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AT 2,500 FEET, THE RIGHT AIR CONDITION PACK OVERHEATED THEN FORWARD FIRE DETECTORS ANNUNCIATED, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, DECLARED EMERGENCY AND RETURNED TO BLOCKS . REPLACED AUTOMATIC CABIN TEMPERATURE CONTROLLER.
